# SDR YENA2023011200028

- Difficulty date: January 6, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 43,399 hours, 28,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: (CPCP FINDING) REF NRC 00073: CORROSION ON SHEAR CLIP BTW FR 75, STRG 29R & 28R. ON THE AFT CARGO COMPARTMENT STRUCTURE; REF NRC 00073: CORROSION IS OUT OF LIMITS ON THE SHEAR CLIP. REMOVED & REPLACED PER EMB 190 SRM 51-10-02, SRM 51-41-01 & SRM 51-41-02/. ACC BY # 428221, INSP BY 10000016.  (CONSIDERED AS A MAJOR REPAIR)
